# SDR USAA2009020290256

- Difficulty date: January 10, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 82,904 hours, 31,542 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 311N5040Y17
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - RIGHT PYLON STIFFENER CRACKED AT PP STA 153.90 AT INBOARD END.  REPLACED RIGHT PYLON STIFFENER AT PP STA 153.90 AT INBOARD END IAW B757 SRM 51-40-02.
